ITP OpenIR  > 1978-2010年知识产出
Anomalous dimension in the solution of the modified porous medium equation
Tu, T; Cheng, G; Liu, JW; Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Quantum Computat, Hefei 230026, Peoples R China.
2002
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号37期号:6页码:741-744
摘要A new method - perturbative summation to infinite order is presented to obtain the anomalous dimension in the solution of the modified porous medium equation. The result is the same as that in the renormalization group (RG) approach. It gives us an insight into the anomalous exponent in the asymptotic solution of the modified porous medium equation in the RG approach. Based on this discussion, we can see that the anomalous dimension appears naturally in the problem and the nonlinearity reflects the anomalous long-time behavior of the system.
部门归属Univ Sci & Technol China, Lab Quantum Commun & Quantum Computat, Hefei 230026, Peoples R China; Univ Sci & Technol China, Dept Astron & Appl Phys, Hefei 230026, Peoples R China; CCAST, World Lab, Beijing 100080, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Renormalization-group Method Nonlinear Diffusion Asymptotic Analysis
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000176840600020
引用统计
被引频次:4[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13503
专题1978-2010年知识产出
通讯作者Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Quantum Computat, Hefei 230026, Peoples R China.
推荐引用方式
GB/T 7714
Tu, T,Cheng, G,Liu, JW,et al. Anomalous dimension in the solution of the modified porous medium equation[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2002,37(6):741-744.
APA Tu, T,Cheng, G,Liu, JW,&Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Quantum Computat, Hefei 230026, Peoples R China..(2002).Anomalous dimension in the solution of the modified porous medium equation.COMMUNICATIONS IN THEORETICAL PHYSICS,37(6),741-744.
MLA Tu, T,et al."Anomalous dimension in the solution of the modified porous medium equation".COMMUNICATIONS IN THEORETICAL PHYSICS 37.6(2002):741-744.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Anomalous dimension (251KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Tu, T]的文章
[Cheng, G]的文章
[Liu, JW]的文章
百度学术
百度学术中相似的文章
[Tu, T]的文章
[Cheng, G]的文章
[Liu, JW]的文章
必应学术
必应学术中相似的文章
[Tu, T]的文章
[Cheng, G]的文章
[Liu, JW]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。